Show simple item record

dc.contributor.authorFilar, Jerzy A
dc.contributor.authorGaitsgory, Vladimir
dc.contributor.authorHaurie, Alain
dc.date.accessioned2012-09-14T03:00:49Z
dc.date.available2012-09-14T03:00:49Z
dc.date.issued1996
dc.identifier.citationFilar, J.A., Gaitsgory, V. and Haurie, A., 1996. Control of singularly perturbed hybrid stochastic systems. Proceedings of the 35th IEEE Conference on Decision and Control, vol. 1, 511-516.en
dc.identifier.isbn780335902-
dc.identifier.urihttp://hdl.handle.net/2328/26289
dc.description.abstractIn this paper we study a class of optimal stochastic control problems involving two different time scales. The fast mode of the system is represented by deterministic state equations whereas the slow mode of the system corresponds to a jump disturbance process. Under a fundamental ”ergodicity” property for a class of ”infinitesimal control systems” associated with the fast mode, we show that there exists a limit problem which provides a good approximation to the optimal control of the perturbed system. Both the finite and infinite discounted horizon cases are considered. We show how an approximate optimal control law can be constructed from the solution of the limit control problem. In the particular case where the infinitesimal control systems possess the so-called turnpike property, i.e. are characterized by the existence of global attractors, the limit control problem can be given an interpretation related to a decomposition approach.en
dc.language.isoen
dc.publisherInstitute of Electrical and Electronic Engineersen
dc.subjectMathematicsen
dc.subjectStochastic Modellingen
dc.titleControl of singularly perturbed hybrid stochastic systemsen
dc.typeArticleen
dc.rights.licenseIn Copyright


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record